Tsukuba Journal of Mathematics

The Chen invariants of warped products of hyperbolic planes and their applications to immersibility problems

Bogdan Suceava

Full-text: Open access

Abstract

The classical obstruction to minimal isometric immersions into Euclidean space is $Ric \geq 0$. In this article we construct examples of Riemannian manifolds with $Ric \lt 0$ which don't admit any minimal isometric immersion into Euclidean space for any codimension, by applying Chen invariants.

Article information

Source
Tsukuba J. Math., Volume 25, Number 2 (2001), 311-320.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164290

Digital Object Identifier
doi:10.21099/tkbjm/1496164290

Mathematical Reviews number (MathSciNet)
MR1869765

Zentralblatt MATH identifier
1027.53038

Citation

Suceava, Bogdan. The Chen invariants of warped products of hyperbolic planes and their applications to immersibility problems. Tsukuba J. Math. 25 (2001), no. 2, 311--320. doi:10.21099/tkbjm/1496164290. https://projecteuclid.org/euclid.tkbjm/1496164290


Export citation